# SDR SWAA2024041964883

- Difficulty date: March 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT AT PASSENGER CABIN 10EA 2024-211451<[01] REPLACED PHOTOLUMINESCENT AT PASSENGER CABIN 10EA I.A.W B737-700 AMM-33-51-15-400-802 AND DWG-33500007;[02] CERTIFIED WORK PERFORMED.
